• Rash after Covid-19 vaccination

    Asked by hscancer on Saturday, April 10, 2021

    Rash after Covid-19 vaccination

    Has anyone experienced rash/itching after getting their Covid-19 vaccine (first or second dose)? especially those who have undergone chemotherapy/radiation within the past year? I broke out in a rash after my first dose. At first, my oncodermatologist thought it might be due to an autoimmune disorder, but biopsy and blood test came back negative for that. Now, we don't know what caused it. Could it be chemotherapy and vaccination???

    1 Answer from the Community

    • MarcieB's Avatar
      MarcieB

      I have had both shots, Pfizer - no rash either time.

      25 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.